MathSciNet Relay Station
MathSciNet bibliographic data
MR2186981 32Q30 (32Q10 32Q15)
Chen, Bing-Long; Fu, Xiao-Yong; Yin, Le; Zhu, Xi-Ping Sharp dimension estimates of holomorphic functions and rigidity. Trans. Amer. Math. Soc. 358 (2006), no. 4, 1435–1454 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement